# SDR SWAA2022051193017

- Difficulty date: April 11, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N8626B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36894
- Aircraft time: 27,450 hours, 12,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD CARGO ENTRY THRESHOLD WEB HAS AREAS OF CORROSION FORM STATION 440 TO 492. / [01] REMOVED .020' MATERIAL; OUT OF LIMITS PER SRM 53-00-53-1A-2.;[02] DRILLED UP NEW WEB COUNTERSUNK AND ATTACHED NUTPLATES PER SRM 51-40-02;[03] OK TO INSTALL FWD CARGO DOOR CUTOUT THRESHOLD WEB.;[04] REMOVED AND REPLACED FWD CARGO ENTRY THRESHOLD WEB IAW SRM 51-40-02.
